RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 175–183 (Mi mz6534)  

This article is cited in 1 scientific paper (total in 2 paper)

Transcendence measure of values of functions satisfying certain functional equations

A. I. Galochkin


Full text: PDF file (619 kB)

English version:
Mathematical Notes, 1980, 27:2, 83–88

Bibliographic databases:

UDC: 511
Received: 22.02.1978

Citation: A. I. Galochkin, “Transcendence measure of values of functions satisfying certain functional equations”, Mat. Zametki, 27:2 (1980), 175–183; Math. Notes, 27:2 (1980), 83–88

Citation in format AMSBIB
\Bibitem{Gal80}
\by A.~I.~Galochkin
\paper Transcendence measure of values of functions satisfying certain functional equations
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 175--183
\mathnet{http://mi.mathnet.ru/mz6534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568394}
\zmath{https://zbmath.org/?q=an:0444.10029|0426.10036}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 83--88
\crossref{https://doi.org/10.1007/BF01143003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800014}


Linking options:
  • http://mi.mathnet.ru/eng/mz6534
  • http://mi.mathnet.ru/eng/mz/v27/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Nesterenko, “On a measure of the algebraic independence of the values of certain functions”, Math. USSR-Sb., 56:2 (1987), 545–567  mathnet  crossref  mathscinet  zmath  isi
    2. A. Kaibkhanov, A. B. Skopenkov, “Primery transtsendentnykh chisel”, Matem. prosv., ser. 3, 10, Izd-vo MTsNMO, M., 2006, 176–184  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:81
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020